MathSciNet Relay Station
MathSciNet bibliographic data
MR986795 (91a:58196) 58G25 (35P99)
Osgood, B.; Phillips, R.; Sarnak, P. Moduli space, heights and isospectral sets of plane domains. Ann. of Math. (2) 129 (1989), no. 2, 293–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement